May 2021 1 171 Report
Sertraline and Migrains?

Ive been taking Setraline for a few months now, not for depression but to help with my anxiety. I used to have the 50mg but recently i was upped to 100mg. Since then i have been getting a terrible pain (like a migraine but it seems worse...i also suffer from migraines so i know it not just a migraine.) I have been to the doctor, and he was positive it wasn't the tablets and told me to try Anatol and nurofen. It hasn't helped so i he rang me this morning and told me to cut down to half a tablet. I was wondering if anyone else has experienced similar problems on storyline??? Also does anyone know the affects alchol with have with storyline. I don't drink alot but am going to a party tonight and was wondering if anyone knew, much appreciated thanks.

Update:

silly spell corrector, it's meant to say "anyone else had problemns with Sertraline...not storyline..... :P


Please enter comments
Please enter your name.
Please enter the correct email address.
You must agree before submitting.

Answers & Comments




Helpful Social

Copyright © 2024 Q2A.MX - All rights reserved.